MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CORTICAL FXATION FXD LOOP 15MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL CORTICAL FXATION FXD LOOP 15MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 232009
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi:(b)(4).The expiration date is unknown.
 
Event or Problem Description
It was reported by the affiliate via complaint submission tool that during and acl case the pins of the absolute g-w ntnl 1.1mmx15 6pk broke, the broken tip was trapped in the graft and the surgeon had to remove the milagro advance screw 11x30mm and the cortical fxation fxd loop 15mm from femoral side in order to take the graft out and looked for the wire tip, the guide wire tip was found and was removed from the patient, but the screw was a little deformed.The procedure was completed using different devices.No patient consequence was reported.However, there was a surgical delay reported.Additional information received from the affiliate reported a 30 minute surgical delay.The affiliate also reported only one fragment was generated and it was successfully removed by the surgeon.It was also reported the broken tip was trapped in the graft and surgeons need to remove the 231824 and 15mm rigidloop 232009 x1 (lot 4l23984) at femoral side in order to take the graft out and search for the guide wire tip.The affiliate reported that normal force was applied to remove the screw.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device [4l23984] number, and no non-conformances were identified.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history the batch review 4l23984 showed that the 100 devices were conformed to in process and finished goods specifications when released to stock on (b)(6) 2019.Expiration date: may 31st 2022 (according to retained labels).No nc was opened.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORTICAL FXATION FXD LOOP 15MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9330950
Report Number1221934-2019-59557
Device Sequence Number419447
Product Code MBI
UDI-Device Identifier10886705022649
UDI-Public10886705022649
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K130814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2022
Device Catalogue Number232009
Device Lot Number4L23984
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer12/08/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date12/11/2019
Patient Sequence Number1